# SDR CALA2019063001099

- Difficulty date: June 27, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348012521400
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 39R JUST AFT OF FRAME 65 IS CORRODED.  REMOVED AND REPLACED AFT CARGO PIT STRINGER 39R IAW A320 51-72-1 1-911-001.
